# SDR QXEA0200923

- Difficulty date: June 28, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 40,921 hours, 49,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI- CABIN EXIT SIGN HAS SEVERAL LAMPS INOPERATIVE. REMOVED AND REPLACED EXIT SIGN. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
